# SDR 98ZZZX4639

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 65192221
- Condition: Corroded
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON NR 9 GROUND SPOILER MOUNT LUG.
